Asymptotic expansion of solutions of quasilinear parabolic problems in perforated domains

Authors

  • I. V. Skrypnik

Abstract

The asymptotic expansion of solutions to quasilinear parabolic problems with the Dirichlet boundary condilions is constructed in the regions with a fine-grain boundary. It is shown that the sequence of the remainders of the expansion strongly converges to zero in the space W1,1/22.

Published

25.11.1993

Issue

Section

Research articles

How to Cite

Skrypnik, I. V. “Asymptotic Expansion of Solutions of Quasilinear Parabolic Problems in Perforated Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 11, Nov. 1993, pp. 1542–1566, https://umj.imath.kiev.ua/index.php/umj/article/view/5961.